Asymptotic expansions for a class of infinite dimensional pseudodifferential operators

Daletskii, A., 1997. Asymptotic expansions for a class of infinite dimensional pseudodifferential operators. Methods of Functional Analysis and Topology, 3 (1), pp. 51-61.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Methods of Functional Analysis and Topology
Creators: Daletskii, A.
Date: 1997
Volume: 3
Number: 1
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:33
Last Modified: 19 Oct 2015 14:33
URI: http://irep.ntu.ac.uk/id/eprint/14589

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year